# SDR SCNA20210208020

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8
- Aircraft serial: 30332
- Aircraft time: 64,222 hours, 24,989 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR WHEN OFF ON APPROACH IN TO PUJ ABOUT 3000 AGL DECLAFRED EMERGENCY. FLIGHT ATTENDANT RESET SMOKE DETECTOR AND ALARM SILENCED. FLIGHT ATTENDANT SAID THERE WAS A SMELL ALSO ( LAVATORY SMOKE DETECTION SYSTEMS )  R+R AFT LEFT SMOKE DETECTOR REF AMM 26-14-01. OPS CK GOOD. THIS CLEARS MEL 26-16-01. MDDR# 106247 MC NOTIFIED
